RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 97(139), Number 1(5), Pages 110–145 (Mi msb3491)  

Schemes of CM type

A. I. Ovseevich


Abstract: A theory analogous to the theory of complex multiplication of Abelian varieties is constructed. The principal technical tools are Tate groups, which are closely related to the $p$-divisible groups introduced by Tate.
Bibliography: 14 titles.

Full text: PDF file (4145 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 26:1, 105–136

Bibliographic databases:

UDC: 513.836
MSC: 14K22, 14L25
Received: 18.09.1974

Citation: A. I. Ovseevich, “Schemes of CM type”, Mat. Sb. (N.S.), 97(139):1(5) (1975), 110–145; Math. USSR-Sb., 26:1 (1975), 105–136

Citation in format AMSBIB
\Bibitem{Ovs75}
\by A.~I.~Ovseevich
\paper Schemes of CM type
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 97(139)
\issue 1(5)
\pages 110--145
\mathnet{http://mi.mathnet.ru/msb3491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=371908}
\zmath{https://zbmath.org/?q=an:0318.14009}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 26
\issue 1
\pages 105--136
\crossref{https://doi.org/10.1070/SM1975v026n01ABEH002472}


Linking options:
  • http://mi.mathnet.ru/eng/msb3491
  • http://mi.mathnet.ru/eng/msb/v139/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:60
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020